Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Took Mifepristone during 5 weeks of pregnancy. Had spotting. Took more. Passed out a clot. Normal to bleed after 24 hours of taking tablet?

Respected mam, I m 5 weeks pregnant as of today , I have had taken mifepristone on Tuesday at 2 pm , I had bleeding for about 1-1.5 he on Wednesday around 12 pm, later on I took 400 umg (2 tabs) orally on Thursday morning but had no cramps or bleeding, just had a little spotting n passed a single clot after 6 hours, I took two more tables the same evening around 5.30, orally ... I still didn t have bleeding until yesterday (Friday ) afternoon 1.30, N since then I m having bleeding just like my normal 3 day periods , n v little pubic area pain, I am scared, is this normal, cos I didn t bleed immediately after taking misoprostol but have started nw, after 24 hrs since the first dose , pl help
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Mar 2013
I appreciate your query.
After taking Misoprostol, bleeding normally occurs within a few hours, but may occur late also.
You already bled after taking Mifepristone.
So, please do not worry. It is okay for bleeding to start 24 hours after taking Misoprostol, bleeding generally lasts for a few days, but may continue in some cases for 2 or 3 weeks.
In order to check for completion of the medical abortion, you should be under medical guidance, and go for a follow up visit after 2 weeks to check if the uterine cavity is completely empty.
All the best.
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor